# SDR SWAA2022020362285

- Difficulty date: November 3, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 32,868 hours, 19,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FWD CORNER SCUFF PLATE CRACKED. / REPAIRED FWD CARGO PIT FWD CORNER SCUFF PLATE IAW SWA EA 1-A53-2076 REV 11
